ABOUT US
JOURNALS
ANNUAL SUBSCRIPTION
OUR TEAM
Join Us

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
eISSN: 2320-3226
pISSN: 0970-6577
Impact Factor: 4.895 (2017)
DOI: 10.5958/2320-3226
Editor-in-Chief:  Prof. Dr. Lalit Mohan Upadhyaya
About Journal More Archive Visit IndianJournals.com
Current Issue
Archive
Guide for Authors
Journal's Ethics & Policies
Editorial Board
Reviewer Board
Indexing
UGC Protocol Part 1
 
Article Details

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
Year : 2019, Volume & Issue : BPAS-Maths & Stat 38E(1), JAN-JUN 2019
Page No. : 466-470, Article Type : Original Aticle
Article DOI : 10.5958/2320-3226.2019.00050.X (Received on 21.01.2019, Revised on 06.05.2019, Accepted on 28.05.2019)

COMPUTATION OF JACOBI SUMS AND CYCLOTOMIC NUMBERS WITH REDUCED COMPLEXITY

Md. Helal Ahmed1,*, Jagmohan Tanti2
Author’s Affiliation : 1Department of Mathematics, Central University of Jharkhand, Ranchi, Jharkhand 835205, India. E-mail: [email protected] 2 Department of Mathematics, Central University of Jharkhand, Ranchi, Jharkhand 835205, India. E-mail: [email protected]

Corresponding Author : Md. Helal Ahmed, Department of Mathematics, Central University of Jharkhand, Ranchi, Jharkhand 835205, India. ,
E-Mail:-[email protected]


Abstract

Jacobi sums and cyclotomic numbers are the important objects in number theory. The determination of all the Jacobi sums and cyclotomic numbers of order  is  merely intricate to compute. This paper presents the lesser numbers of Jacobi sums and cyclotomic numbers which are enough for the determination all Jacobi sums and the cyclotomic numbers of a particular order.

2010 Mathematics Subject Classification: Primary: 11T24, Secondary: 11T22.

Keywords

Character; Cyclotomic numbers; Jacobi sums; Finite fields; Cyclotomic polynomial
Download Now
 

All rights reserved. Website Designed and Maintained by LASERWEBMAKER.COM

Publisher Ethics & Policies    |Downloads    |    Article Submission   |    Payment    |    Contact Us